# SDR DALA2024041804534

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 57,383 hours, 40,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN AT FWD UPPER CORNER AND AFT UPPER CORNER OF FWD CARGO DOOR. SUMMARY OF NRC 00320: PAN AT FWD UPPER CORNER AND AFT UPPER CORNER OF FWD CARGO DOOR WERE REPAIRED PER B717-200 SRM 52-30-02-2R REPAIR 1. (LP #0298813)
